# SDR HNAA0700131

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 34,105 hours, 38,466 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314802
- Part serial: 1932P1078
- Condition: Flat
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW STOPPED THE AIRCRAFT ON THE TAXIWAY AND REPORTED TO TOWER THAT AIRCRAFT HAD A FLAT TIRE.  THE AIRPORT AUTHORITY SENT OVER A VEHICLE AND VERIFIED THAT PLANE HAS TWO FLAT TIRES.  PASSENGERS WERE DEPLANED WITH GROUND TRANSPORT.  REMOVED AND REPLACED NR 1 TIRE AND NR 2 MWA, OPS CHECK GOOD.
